# SDR SIMA20180215002

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 33,158 hours, 28,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  FOUND THE ELECTRICAL CONNECTOR DISCONNECTED.  CONNECTED AND SECURED THE CONNECTOR IAW AMM 33-50-14. OPS CHECKED OK.
